# SDR ASAA2023110346011

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 3,653 hours, 1,048 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD MAINT LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. RESET R PACK IAW 21-00-00 OPS NORMAL NO MSG NOTED AT THIS TIME.
